Using Monistat 7 and sex?

Maybe it was a mistake but I have sex when I was using the Monistat 7 cream and when I come and this icky egg white looking stuff came out, is it supposed to look approaching that. My boyfriend later told me he feel a tickling feeling could it be the cream of could I hold given him the yeast infection.
I know it was a mistake to hold such actions. What effects does the Monistat enjoy on Men.
Answer:
LOL LOL LOL and not at you hon- at these stupid answers "adults" are giving. Most likely HE give YOU the yeast infection. Men carry yeast also and do not know it partially the time. You most likely you did NOT bequeath him a yeast infection, but *could have*. Yeast can become systemic in your total body affecting your bowels as well. Shows how much the "nurses" who are answering know....
Yes, you can intervene these back and forth. If one partner is treating, both should other treat. It is playing the waiting game while treating, but you should not hold intercourse, not even with a condom. You can slash any vaginal tissues that are irritated inside and get a further infection (staph, strep b etc). Don't listen to these individuals telling you that it is objectionable etc. They are being juvenile buffoons. They involve to grow up and be women or men. TRUE women support each other and achievement like sisters, babies (kids) rupture each other apart. You are full-size enough to concede mistake so move on and bring back help. No your insurance will not cover him- your co compensate is for you.
If he had any charitable of an infection coming on, chances are, your Monistat help cure it.
yeah that's a big no no! call your local clinic and see what they right to be heard
yeah you shouldn't have done that. You definantly give it to him you have to lurk until your treatment is done or else you will preserve passing it put money on and fourth to each other.
Girl you inevitability to call a doctor instead of recounting us all of the objectionable @ss detail about your twat, your boyfriend's weiner and Monistat 7! OK?

Please get hold of it together!
It more than likely be the monostat that gave him the tingling foreboding. There is the possibility that you gave him a yeast infection but not that probable. Guys don't carry yeast infections as easily as women. And yes that discharge and creamy stuff is common when you have sex near that stuff in you.
Listen.. who care about Monistat creme on the genitals.. you in recent times gave him sex beside a yeast infection to begin next to! Obvious if you were using Monistat. Poor guy....
it probably be the monistat that made him tingle because of the numbing feeling to run the itch away and bacteria away. umm, you can confer him the infection and probaly did because if you have sex near infection it goes to the other he should maintain checking and see. also if yours clears up and you have sex again it will come wager on to you, you both need treated in a minute or it will be an ongoing cycle. the white stuff was probably the prescription mixed in near it. just return with treated BOTH OF YOU or it wont go away.
Yes, you entail to wait until your yeast infection is gone in the past having sex. The Monistat won't hurt your bf, but he can get hold of the yeast infection from you. The "icky egg white" stuff is the Monistat. And having sex while using it is only just not going to help you any. Just wait until the infection is over. And you hold to use all the Monistat, too. Just because you have a feeling better, no discharge or itch doesn't mean you are no longer infected. You enjoy to finish all the medication.
I'm a nurse. You enjoy infected your partner as well. He wishes to be seen by a doctor for medication. Please be advise that using any form of vaginal medication will in reality irritate you and your partner as well as prolong your symptoms. Use the medication until gone consequently you are free to engage within sexual activity.
First of adjectives, you need to read the bundle insert that came next to the monistat, that is the most adjectives mistake most people take home when they start using any type of medication! Chances are, that your boyfriend may have initially given you the yeast infection within the first place. On men unfortunately, most of the yeast infestations accumulate not only on the outer skin nouns where it is semi-vulnerable, but also on the pubic hair. Its fairly difficult for guys to receive a yeast infection due to the fact their reproductive organs are external and much easier maintain clean. Poor hygiene allows the yeast to grow surrounded by colonies along the shafts of the hair and follicles. The gooey egg white stuff be probably a combination of the monistat and bodily secretions. You and especially your partner, should consult your doctors on any further issues for as long as one of you have the infection and has not followed up near the treatment, will continue to surpass this yeast infection back and forth to one another. The subsequent time you plan to engage within sex with him, check him out! Tell soaring symptoms would be unusual odor, thick stringy accumulation on the pubic hairs, and possible irritation to the Urethral meatus (The Pee hole), red irritated skin, possibly as red patch. Unfortuantely, he may also have another partner where on earth he could have caught the yeast colonies.
Just manufacture them itchy and he may contract an infection.
You shouldn't have sex anyway you are on medication.. agree to it take full effect.. no sex
know IT DOSE NOT WORK LIKE THAT THE TWO OF YOU NEED TO GET TESTED IF THE IS A PUBLIC HEATH CARE CENTER HE COULD GET TESTED FOR FREE KNOW PROBLEM.

  • Anybody ever suffer from Cervicogenic headache?
  • Can have a virus, or sinus infection modify my blood pressure?
  • Parkinsons - what to expect?
  • medical operation?




  • Copyright (C) 2007-2012 DCQnA.com All Rights reserved.     Contact us